Sunday, January 28, 2007

That boy's poison

I've read about Toxic Batchelors, but I'd never met one before.

His name was Justin, and he's a dancer/entertainer. Next week he's off to entertain the troops in Darfur, so I figured it was my patriotic duty to give him a soldier's farewell.

The next day, he woke up giggling, and I woke up covered in a rash. From the neck down, throbbing red spots. That itched. Clearly some kind of allergic reaction.

"S'okay babes," he said, "If we keep the curtains closed we can still-"

"That's not the point!" I yelled. Although, actually, he had a war to dance through, and it's going to be a while before I'm going out with a complexion you could charitably call "marbled".

After he'd gone, I popped into Queen St Boots. The counter diva pouted. "You again?"

Checking the leaflet on my antibiotics, the only side-effect I have left to experience is sudden kidney failure.

2 comments:

Lippy said...

TMI but don't throw out your old pants, if the Canestan doesn't work you'll need to sacrifice some knickers to the next ointment in the sequence - it works but it stains.

(this is the point when you realise I am completely embarassing and are fantastically glad that I'm someone else's mother not yours!)

Skip said...

Bless you - but actually, the Canestan's worked rather quickly.

Now - the all-over rash that itches like fire ants? Nope.

S'a bugger of a month, really.